Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nodal algebras of dimension $ p\sp{3}$


Author: Jerry I. Goldman
Journal: Proc. Amer. Math. Soc. 24 (1970), 156-160
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0272842-8
MathSciNet review: 0272842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0272842-8
Article copyright: © Copyright 1970 American Mathematical Society